MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hcg+ss result from the cobas e 801 analytical unit for one patient.The initial result was 193 miu/ml, and the repeat result was 320 miu/ml.The repeat result on a cobas pure was 327 miu/ml.On (b)(6) 2026, the sample was repeated on the e 801 again with results of 333 miu/ml and 335 miu/ml.A previous result from (b)(6) 2026 of 241 miu/ml was available, and the customer noticed the difference and repeated the sample to confirm the result.
 
Additional Manufacturer Narrative
The qc was within range prior to the event.The alarm trace contained alarms for sample foam, sample short, and sample clot detection on the date of the event.A field service engineer (fse) performed a replacement of the gear pump head, cleaning of the procell flow line, verification of the pre-wash sipper, and verification of bubbles in the syringes.After the intervention, mechanism tests and verification of the analyzer's operation were performed, as well as conditioning of the measuring cells.No new events were reported after the service actions were completed.The investigation determined that the service action resolved the issue.

Brand Name
ELECSYS HCG+SS
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24428128
Report Number1823260-2026-00654
Device Sequence Number8132698
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number868906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale